Export 51 results:
Author [ Title(Asc)] Type Year
Filters: Author is Ekim, Tinaz  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
T
Deniz, Z., T. Ekim, T. Romina Hartinger, M. Milanič, and M. Shalom, "On two extensions of equimatchable graphs", Discrete Optimization, vol. 26, pp. 112-130, 2017.
Demange, M., T. Ekim, and D. de Werra, "A tutorial on the use of graph coloring for some problems in robotics", European Journal of Operational Research, vol. 192, no. 1: North-Holland, pp. 41–55, 2009.
S
Ekim, T., B. Ries, D. de Werra, and , "Split-critical and uniquely split-colorable graphs", Discrete Mathematics and Theoretical Computer Science, vol. 12, no. 5, pp. 1–24, 2010.
Ekim, T., and D. de Werra, "On split-coloring problems (vol 10, pg 211, 2005)", JOURNAL OF COMBINATORIAL OPTIMIZATION, vol. 11, no. 1: SPRINGER VAN GODEWIJCKSTRAAT 30, 3311 GZ DORDRECHT, NETHERLANDS, pp. 125–125, 2006.
Ekim, T., and D. de Werra, "On split-coloring problems", Journal of Combinatorial Optimization, vol. 10, no. 3: Kluwer Academic Publishers, pp. 211–225, 2005.
Ekim, T., and J. Gimbel, "Some Defective Parameters in Graphs", Graphs and Combinatorics, vol. 29, no. 2: Springer Japan, pp. 213–224, 2013.
Demange, M., T. Ekim, B. Ries, and C. Tanasescu, "On some applications of the selective graph coloring problem", European Journal of Operational Research, vol. 240, pp. 307-314, 2015.
Ekim, T., J. Gimbel, and O. Şeker, "Small 1-defective Ramsey numbers in perfect graphs", Discrete Optimization, vol. 34, pp. 100548, 2019.
R
Ekim, T., and J. Huang, "Recognizing line-polar bipartite graphs in time O (n)", Discrete Applied Mathematics, vol. 158, no. 15: Elsevier, pp. 1593–1598, 2010.
Ekim, T., "Recent results on equimatchable graphs", Combinatorial Potlatch, 2017.
P
Boyacı, A., T. Ekim, and M. Shalom, "A polynomial-time algorithm for the maximum cardinality cut problem in proper interval graphs", Information Processing Letters, vol. 121, pp. 29-33, 2017.
Ekim, T., P. Hell, J. Stacho, and D. de Werra, "Polarity of chordal graphs", Discrete Applied Mathematics, vol. 156, no. 13: Elsevier, pp. 2469–2479, 2008.
Ekim, T., P. Heggernes, and D. Meister, "Polar permutation graphs are polynomial-time recognisable", European Journal of Combinatorics, vol. 34, no. 3: Academic Press, pp. 576–592, 2013.
Ekim, T., NVR. Mahadev, and D. de Werra, "Polar cographs", Discrete Applied Mathematics, vol. 171, no. EPFL-ARTICLE-199582: Elsevier Science Bv, pp. 158–158, 2014.
Ekim, T., N. V. R. Mahadev, and D. de Werra, "Polar cographs", Discrete Applied Mathematics, vol. 156, no. 10: North-Holland, pp. 1652–1660, 2008.
Bonomo, F., D. Cornaz, T. Ekim, and B. Ries, "Perfectness of clustered graphs", Discrete Optimization, vol. 10, no. 4: Elsevier, pp. 296–303, 2013.
Ekim, T., and J. Gimbel, "Partitioning graphs into complete and empty graphs", Discrete Mathematics, vol. 309, no. 19: Elsevier, pp. 5849–5856, 2009.
Demange, M., T. Ekim, and D. de Werra, "Partitioning cographs into cliques and stable sets", Discrete Optimization, vol. 2, no. 2: Elsevier, pp. 145–153, 2005.
Demange, M., T. Ekim, and D. de Werra, "(p, k)-coloring problems in line graphs", Theoretical computer science, vol. 349, no. 3: Elsevier, pp. 462–474, 2005.
N
Demange, M., T. Ekim, and , "A note on the NP-hardness of two matching problems in induced subgrids", Discrete Mathematics and Theoretical Computer Science, vol. 15, no. 2, pp. 233–242, 2013.
M
Demange, M., and T. Ekim, "Minimum maximal matching is NP-hard in regular bipartite graphs", Theory and Applications of Models of Computation: Springer, pp. 364–374, 2008.
Demange, M., T. Ekim, and B. Ries, "On the minimum and maximum selective graph coloring problems in some graph classes", Discrete Applied Mathematics, vol. 204, pp. 77–89, 2016.
Ekim, T., D. Gözüpek, A. Hujdurović, and M. Milanič, "Mind the independence gap", Discrete Mathematics, vol. 343, pp. 111943, 2020.
Dibek, C., T. Ekim, and P. Heggernes, "Maximum number of edges in claw-free graphs whose maximum degree and matching number are bounded", Discrete Mathematics, vol. 340, pp. 927 - 934, 2017.
Ekim, T., A. Boyacı, and M. Shalom, "The maximum cardinality cut problem in co-bipartite chain graphs", Journal of Combinatorial Optimization, vol. 35, pp. 250–265, Jan, 2018.
Chiarelli, N., C. Dibek, T. Ekim, D. Gözüpek, and S. Miklavic, "On matching extendability of lexicographic products", RAIRO-Oper. Res., vol. 51, pp. 857-873, 2017.
L
Şeker, O., P. Heggernes, T. Ekim, and C. Z. Taşkın, "Linear-Time Generation of Random Chordal Graphs", International Conference on Algorithms and Complexity: Springer, 2017.
H
Demange, M., T. Ekim, and C. Tanasescu, "Hardness and approximation of minimum maximal matchings", International Journal of Computer Mathematics, no. ahead-of-print: Taylor & Francis, pp. 1–20, 2013.

Pages